MathSciNet Relay Station
MathSciNet bibliographic data
MR1338942 (96c:34175) 34K20 (34K50 60H10 60H20)
Shaĭkhet, L. Stability in probability of nonlinear stochastic hereditary systems. Dynam. Systems Appl. 4 (1995), no. 2, 199–204.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement